# SDR FDEA202106151540

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,498 hours, 26,720 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT L ENGINE EGT WAS AT MAX LIMIT AS WELL  AS N2. FUEL FLOW ON LEFT ENGINE WAS DOUBLE RIGHT  SIDE. DECLARED EMERGENCY, PERFORMED QRH PROCEDURES  AND RETURNED TO CDG.    INSPECTED P1 PROBE AND FOUND  DEBRIS  STUCK INSIDE. DISCONNECTED P1 AIR TUBES AT   P1   AIR ACCUMULATOR AND AT FFG AND PURGED SYSTEM WITH DRY NITROGEN. P1 PROBE IS NOW   CLEAR AND GOOD AIR FLOW AT ALL POINTS. RECONNECTED AIR TUBES IAW AMM 70-51-00-2.
